# SDR AU981316

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag BAE146300A
- System (JASC): 2420 · AC Generation System
- Part: Wire
- Condition: Chafed
- Location: Nr 1 Generator
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 GENERATOR BLUE PHASE WIRE CHAFED.
